30%off
  • origin0
Advil Ibuprofen 200mg Pain Reliever/Fever Reducer, 80 mini liquid Gels
Price $24.09$16.99
Discount Event Price $15.29 ($100 over 10% DC)
BRAND Advil
Expiration 02/01/2023
Availability In stock
Shipping Weight 0.4lbs
Reviews (0)

Write a Reviwes
Quantity
down up
  • Advil Liqui-Gels provide liquid fast pain relief for headaches, back pain, and muscle pain.
  • Advil is the world’s #1-selling over-the-counter pain reliever.
  • The medicine in Advil relieves pain at the site of inflammation.
  • No other OTC pain reliever has been proven to work faster, stronger or longer on tough pain than Advil.
Product Description

When pain strikes there is no time to wait for relief. Get fast pain relief at liquid speed with Advil Liqui-Gels. Advil Liqui-Gels provide fast relief of headaches, muscle aches, minor arthritis and other joint pain. Advil Liqui-Gels contains 200mg of Ibuprofen and is an effective fever reducer. The quick-acting medicine in Advil is engineered to relieve pain at the site of inflammation. With pain out of the picture, you can get on with your day.

The medicine in Advil is the #1 doctor-recommended treatment for effective pain relief** and the #1-selling pain reliever among over-the-counter medications*. Be ready and face pain head-on by adding Advil Liqui-Gels to your shopping cart.

Expiration
02/01/2023
Write a Reviews
Review and share your opinions about the Items that you recently purchased.

Thank you for visiting VITATRA.

  • Destination
  • Language